MathSciNet Relay Station
MathSciNet bibliographic data
MR1786488 (2002e:14041) 14H10 (11B73 14C15 32G15)
Faber, C.; Pandharipande, R. Logarithmic series and Hodge integrals in the tautological ring. With an appendix by Don Zagier. Dedicated to William Fulton on the occasion of his 60th birthday. Michigan Math. J. 48 (2000), 215–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement